# SDR AALA20141231007

- Difficulty date: December 31, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N725AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41666
- Aircraft time: 6,027 hours, 711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 4224094
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G6 GALLEY, RT AFT, AISLE EMER LIGHT IS MISSING LENS.  REPLACED MISSING LENS & OPERATIONS CHECKED NORMAL IAW AMM 33-51-05.
